How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Chaithanya Your Own Question
Dr Chaithanya
Dr Chaithanya, General Physician, Medical Researcher, All medical and Health questions answered.
Category: Health
Satisfied Customers: 798
Experience:  General Physician, Family medicine, Internal medicine, all age groups.
88123236
Type Your Health Question Here...
Dr Chaithanya is online now
A new question is answered every 9 seconds

I have chronic migraines and received Botox injections

Customer Question

I have chronic migraines and received Botox injections Friday. My little boy came down with throwing up and fever the next day. I have too but mine has lasted twice as long and my blood pressure is running significantly higher. It has been over 4 days for me could this be because of the Botox making the virus worse?
Submitted: 1 year ago.
Category: Health
Expert:  Dr Chaithanya replied 1 year ago.

Hi, I'm Dr Chaithanya, General Physician attending you today.

There is no evidence that Botox can cause fever, or it weakens immune system immediately. Botox is a safe elective cosmetic procedure, and in case it is wrongly administered, it can cause weakness of muscles.

This link will help you know the possible effects of Botox, http://www.botoxcosmetic.com/#isi

Your fever might be due to other reasons; I suggest you visit your family Physician if the fever continues.

Hope I have provided with required information.

Request you to leave a positive rating, as that is needed for us to get compensated here in just answer.

Get well soon. Good day!

Expert:  Dr Chaithanya replied 1 year ago.

Hi Janna, Can I request to leave a positive rating [hopefully 5 stars], so that I'm compensated for my time from just answer.

Thank you. Have a good day!